Voice Changes

  1. Voice Changes


    Have any guys ever experienced changes in voice or feeling in the vocal chords when taking PHs, Maxs FX, or BAM?


  2. Yeah - I got a lisp and soft voice.
    Along with a penchant for wanting to wear thongs and wax my eyebrows and paint my toe nails.

  3. Anyone want to take this on seriously for me please?
    •   
       

Similar Forum Threads

  1. Epistane/Steroids Voice change
    By Ephedraboy in forum Anabolics
    Replies: 23
    Last Post: 03-11-2014, 11:52 PM
  2. Article-Change your body for life
    By windwords7 in forum Weight Loss
    Replies: 2
    Last Post: 01-12-2003, 01:36 PM
  3. changeing routine while on cycle, need opinions
    By metacat in forum Exercise Science
    Replies: 13
    Last Post: 12-31-2002, 05:55 PM
  4. How do you change this?
    By IronMike in forum General Chat
    Replies: 16
    Last Post: 12-13-2002, 08:37 PM
  5. Changing powder test into injectable
    By Matthew D in forum Anabolics
    Replies: 15
    Last Post: 11-24-2002, 08:14 PM
Log in
Log in